Upper semicontinuity of global attractors for quasilinear parabolic equations on unbounded thin domains

Nenhuma Miniatura disponível

Data

2015-12-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Springer

Resumo

We consider the asymptotic behavior of quasilinear parabolic equations posed in a family of unbounded domains that degenerates onto a lower dimensional set. Considering an auxiliary family of weighted Sobolev spaces we show the existence of global attractors and we analyze convergence properties of the solutions as well of the attractors.

Descrição

Palavras-chave

Thin domains, p-Laplacian, Global attractors

Como citar

Sao Paulo Journal Of Mathematical Sciences. Cham: Springer International Publishing Ag, v. 9, n. 2, p. 251-262, 2015.

Coleções